Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Difficulty in conceiving, had taken heavy doses of morning after pills in the past. What should be done?

I am a 25yr old female.Last year in Jan 2012. I took morning after pills after I had unprotected sex with my boyfriend because I was not ready to have a baby.4 days later I we had unprotected sex n took the pills again and A day later again.I was really scared about falling pregnant that s why I took the pills like that.It was a carrer choice.I had to take 3 pills and 3 again after 12hrs so in total I took. 18 pills in a week.The 1st and 2nd set of pills I dnt remember what they r called but the other ones are called Oralcon F. I had now been trying for a babe for 11 months now and nothing has been. Happening.I want to know how long it will take for the pills to get out of my system or What I need to do. Zee
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Hello ,Zee.
Thanks for the query to H.C.M. Forum.
In all 18 pills ( morning after ) ,usually these tablets are combination of levonorgesterel+ethinylestradiol.
You took these tablets in the month of June 2012 i.e almost 17 months back.
Mind one thing that there is no any side effect of these tablets at present, so don't bother.
Now question is you are not getting pregnancy?
Possibilities includes .
1 Poly Cystic Ovarian Disease ( pcod), diagnosis can be confirmed by ultrasound of both ovaries.
2 Hormonal imbalance , diagnosis can be confirmed by estimation of estrogen, androgen, FSH/LH ratio.
3 Follicle did not mature , diagnosis can be confirmed by study of ovarian follicles.
In my opinion consult an infertility specialist and get his opinion.
Good luck For you Dr. HET
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor